# SDR SWAA2022010453113

- Difficulty date: December 12, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; CORROSION ON BAFFLE; R/H SIDE BETWEEN STA. 500B AND 500C ; FWD CARGO - CORROSION ON TOP OF AFFLE WHERE IT ATTACHES TO OTTOM SIDE OF TRANSITION ANGLE; RH SIDE ETWEEN STATIONS 500B AND 500C. / [01] REMOVED CORROSION PER SRM 51-10-02. DAMAGE IS EXTENSIVE AND IS OUT OF LIMITS. BAFFLE WILL NEED TO BE REPLACED.; [02] REMOVED BAFFLE; LOCATED AND DRILLED NEW BAFFLE PART #143A7510-20 PER SRM 51-40-02. INSTALLED NEW BAFFLE PER SRM 51-40-02.; [03] REMOVED AND REPLACED FWD CARGO BAFFLE; R/H SIDE BETWEEN STA. 500B AND STA. 500C IAW SRM 51-40-02.; [04] VERIFIED INSTALLATION
